# SDR COMA9630104

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2613 · Overheat Detection
- Part: Hot Warning
- Condition: Activated
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT WARNING CAME ON DURING CLIMB.  RETURNED POWER LEVER AND WARNING EXTINGUISHED.  AIRCRAFT RETURNED TO CVG.  COULD NOT DUPLICATE DISCREPANCY.  FALSE WARNING CAUSED BY RAIN.
